Cookies?
Library Header Image
LSE Research Online LSE Library Services

Stable ranks of Banach algebras of operator-valued analytic functions

Sasane, Amol J. (2009) Stable ranks of Banach algebras of operator-valued analytic functions. Complex Analysis and Operator Theory, 3 (1). pp. 323-330. ISSN 1661-8254

Full text not available from this repository.

Abstract

Let E be a separable infinite-dimensional Hilbert space, and let H(D; (E)) denote the algebra of all functions f:D (E) that are holomorphic. If is a subalgebra of H(D; (E)) , then using an algebraic result of Corach and Larotonda, we derive that under some conditions, the Bass stable rank of is infinite. In particular, we deduce that the Bass (and hence topological stable ranks) of the Hardy algebra H (D; (E)), the disk algebra A(D; (E)) and the Wiener algebra W+(D; (E)) are all infinite.

Item Type: Article
Official URL: http://www.springer.com/birkhauser/mathematics/jou...
Additional Information: © 2009 Birkhaeuser Verlag AG
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Funders: Nuffield Grant
Projects: NAL/32420
Date Deposited: 27 Jul 2011 15:08
URL: http://eprints.lse.ac.uk/37625/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only